# SDR 2002FA0000397

- Difficulty date: March 7, 2002
- Submitted: March 26, 2002
- Operation: General aviation
- Aircraft: N84BA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258313
- Engine: Garrtt TFE7315BR
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 30725911
- Condition: Cracked
- Location: Oil System
- Part time: 2,110 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH PBI, THE RIGHT ENGINE OIL PRESSURE STARTED TO DROP, OIL TEMP WAS NORMAL.  ENGINE WAS SHUTDOWN BY CREW WHEN OIL PRESSURE DROPPED TO 20 PSI.  TOUCH DOWN AND DROPPED TO 20 PSI.  TOUCH DOWN AND ROLLOUT WAS UNEVENTFUL.  FOUND OIL TRANSFER TUBE CRACKED AT FLARE.  REMOVED AND REPLACED TUBE (PN 30725911).  OIL SERVICED AND LEAK CHECKED.  CRACKED TUBE SHOWED NO SIGNS OF IMPROPER INSTALLATION.
